# SDR YENA2025112501120

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 02201
- Aircraft time: 80,555 hours, 29,145 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#803, JFK-SJU. "DESCENT @ 6,000 STRONG DIRTY SOCK SMELL AND AGAIN @ GATE; COMPLIED WITH INFORMATION NOTICE 2017-T015L, SECTION A, ISOLATED FAULT TO TYPE 10 AMBIENT AIR, PER TSM 05-50-00-810-085-B/TSM / 05-50-00-810-085-D."
